# SDR VNAA9902002

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 22260A20201
- Condition: Failed
- Location: Cockpit
- Part time: 50,757 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

THE AIRCRAFT RETURNED TO THE GATE FOLLOWING A CPCS MISCOMPARE WARNING MESSAGE.  MAINTENANCE INSPECTED AND REPLACED THE PRESSURIZATION CONTROL PANEL, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 21-31-01.  OPERATIONAL CHECKS WERE COMPLETED.
